| Model Number |
60007 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+) was explanted and a vitrectomy was performed.No additional information has been provided.
Additional Manufacturer Narrative
Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).